MAUDE Adverse Event Report: CARDINAL HEALTH 3560 KENGUARD SILCATH 5CC 16FR; CATHETER, UROLOGICAL

CARDINAL HEALTH 3560 KENGUARD SILCATH 5CC 16FR; CATHETER, UROLOGICAL
Model Number 3560
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported there was a hole in the balloon.
 
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed because the lot number was not available.No sample was received for the evaluation.The complaint will be reopened if the sample is received.The exact root cause could not be determined.The reported condition could not be confirmed.No action plan is needed at this time.This complaint will be used for tracking and trending purposes.

Brand Name
3560 KENGUARD SILCATH 5CC 16FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19034102
Report Number9611712-2024-00003
Device Sequence Number18151730
Product Code KOD
UDI-Device Identifier10192253026344
UDI-Public10192253026344
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3560
Device Catalogue Number3560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date05/22/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown